• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 14707
   School of Mathematics
  Title: Pointwise bounds for positive supersolutions of nonlinear elliptic problems involoving the p-laplacian
  Author(s): A. Aghajani (Joint with A. Mosleh Tehrani)
  Status: Published
  Journal: Electron. J. Differential Equations
  Vol.: 2017
  Year: 2017
  Pages: 1-14
  Supported by: IPM
  Abstract:


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right